# SDR USAA011244

- Difficulty date: September 9, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 44,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN WITH 6 INCH GOUGE, STATION 807 STRINGER 27R AND 28R.  REPAIRED USING SAME DOUBLER  PER SRM 53-00-01 FIG 201.  (M)
